# SDR FDEA202009292351

- Difficulty date: September 29, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 40,754 hours, 6,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: 111W2202501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION AND HIGH FREQUENCY EDDY CURRENT OPEN HOLE   INSPECTION CARRIED OUT ON REMOVED FASTENER HOLES ON RIGHT HAND SIDE VERTICAL FLANGE OF THE SPAR CHORD AT UNDERWING LONGERON LOWER WING BODY STATION 1035 APPROXIMATELY RIGHT BUTT LINE 82 AND FOUND 01 EACH LOWEST OUTBOARD HOLE WITH CRACK INDICATION, AS MARKED.  WING CENTER SECTION RIGHT HAND SIDE VERTICAL FLANGE OF FRONT SPAR LOWER CHORD AT UNDERWING LONGERON LOWER WING AT BODY STATION 1035 APPROXIMATELY RIGHT   BUTT LINE 82 01 EACH LOWEST OUTBOARD HOLE CRACKED REPAIR CARRIED OUT, AS PER B777 SRM 57-10-10-2R FIGURE 202 REPAIR 1 AND PER EA NR G-5710-T0357142 P1. TITLE: FUSELAGE-MAINFRAME DEVIATIONS TO SB-777-53-0087 AND SRM 57-10-10 REPAIR 1-OVERSIZED HOLE ON WING CENTER SECTION FRONT SPAR LOWER CHORD.  THIS EA DEVIATES FROM EO G-5310-E0332629 H.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  (SNRM N00612 AND WRI: 57-10/0475 FOR ADDITIONAL DETAILS).
